# SDR DALA2019120907184

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,820 hours, 20,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5801, L/P 6751212) EMER LIGHTS AT BULLNOSE ROWS 17, 19, 20, 21 INOP. CORRECTIVE ACTION: REPLACED BATTERY AND M11486 POWER SUPPLY.
